# SDR DALA13042193140

- Difficulty date: August 28, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA FLOOR SUPPORT BETWEEN FRAMES 12-16, Y-81 UPPER FLANGE HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  R & R FLOOR SUPPORT IAW TRM 53-21-01.
